Uterine rupture with the use of a low-dose vaginal PGE2 tablet.
Аннотация
BACKGROUND
Prostaglandin E2 (PGE2) vaginal tablets, suppositories and gel are increasingly being used for the induction of labor. Ease of administration and supervision are their greatest advantage, while hyperstimulation and rupture of the uterus are the main risks.
CASE: A 26-year-old woman, gravida 5, para 2, with no history of cesarean section, was induced at 40 weeks' normal gestation, because of mild pregnancy-induced hypertension. Half a tablet (1.5 mg) of PGE2 was inserted into the cervix. Three hours later, tetanic uterine contractions started. In a precipitated labor she delivered a female weighing 3,250 gr, about 20 minutes after the appearance of uterine contractions. Severe post partum hemorrhage occurred, and examination disclosed an isthmical uterine rupture. Subtotal hysterectomy was performed at laparotomy. The postoperative course was uneventful.
CONCLUSION
The use of PGE2 should be of concern in multiparous patients, or those with scarred uteri. This case highlights the risk of even a small dose of PGE2 administered into the cervix.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.